# SDR CHQA20120207041

- Difficulty date: February 7, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 26,349 hours, 22,647 cycles
- Engine: Allsn AE3007A
- Engine time: 20,859 hours, 17,643 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: 7337055505
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THERE WAS AN ELECTRICAL BURNING ODOR IN THE FORWARD GALLEY.  MAINTENANCE ISOLATED THE SMELL TO THE COFFEE POT CONNECTOR.  THE COFFEE POT CONNECTOR WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
